# SDR UIEA2025050200578

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 85,572 hours, 17,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY DOOR HANDLE LOOSE( PERFORMED OPS CHK OF R1 DOOR & NO DEFECTS NOTED IAW B767 AMM 52-11-00 )
